Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Rashes all over the body after fever in a 4 month old baby - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hi. my baby is 4 months 10 days. last 3 dayshe suffered from fever
Doctor :  
User :   now fever is not there. but he got red spotting all over his body.
Doctor :  
does she have cold/cough/loose motion?
Doctor :  
User :   is it like allergic of medicines or wat
User :   no he doesnt have anything.
Doctor :  
what medication have you given?
User :   doctor given calpal syrup and one more syrup
Doctor :  
what was that one more syrup?
User :   i couldnt remember the name..
Doctor :  
are u giving the syrups now also to her?
Doctor :  
ok no problem
User :   no i stopped when the fever is not there.
Doctor :  
any itching along with rash?is the baby trying to sratch?
User :   now i stopped
Doctor :  
User :   nothing
Doctor :  
User :   he drinks milk, motion is normal
User :   also he is active only
Doctor :  
i will suggest you to take baby to pediatrician and get the rashes examined
User :   ok

Doctor :   meanwhile you can apply Calamine lotion to soothen the rashes.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor